Grenzperiodische Funktionen

Harald Bohr Kopenhagen

TBD mathscidoc:1701.33712

Acta Mathematica, 52, (1), 127-133, 1929.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:50 uploaded by actaadmin ] [ 131 downloads ] [ 0 comments ]
@inproceedings{harald1929grenzperiodische,
  title={Grenzperiodische Funktionen},
  author={Harald Bohr},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203050346321421},
  booktitle={Acta Mathematica},
  volume={52},
  number={1},
  pages={127-133},
  year={1929},
}
Harald Bohr. Grenzperiodische Funktionen. 1929. Vol. 52. In Acta Mathematica. pp.127-133. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203050346321421.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved